# SDR UF6A990764

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: JD275J0036008
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE LEFT INBOARD FLAP TAB HAS APPROXIMATELY A 3 INCH CRACK LOCATED ON THE VERY OUTBOARD EDGE.  MAINTENANCE REMOVED DAMAGED AND REPAIRED.  ALL WORK WAS DONE IAW BAE ATP SRM 57-50-01.  (M)
